MathSciNet Relay Station
MathSciNet bibliographic data
MR2557164 (2011b:16024) 16E10 (16E30)
Bennis, Driss; Mahdou, Najib Global Gorenstein dimensions. Proc. Amer. Math. Soc. 138 (2010), no. 2, 461–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement